# SDR FDEA201704061392

- Difficulty date: April 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280061
- Part serial: 000174
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP PUNCTURED ON THE UPPER INBD SURFACE.  REPAIRED IAW SRM 51-70-17, PARAGRAPH 4(B), REV 120.
